21 years old female who provided us medical report of her endocrinological examination with diagnosis of “Basedow’s Hyperthyroidism in autoimmune non-nodular thyroid (Hashimoto’s thyroiditis). Under therapy with Tapazole at the dosage of 2 tablets daily with FT3 and FT4 values within normal limits and TSH=0.00” . In the light of such values and of the clinical picture, the specialist confirmed the current therapy with Tapazole (2 tablets daily) suggesting therapeutic dosage of 131 Iodine after examination at nuclear medicine department.
78-year-old female with history of diabetes, and meningioma complicated by neurologic deficits following surgery, was diagnosed with progressive iodine-refractory metastatic papillary thyroid carcinoma (PTC). Her initial work-up revealed lung metastasis. She underwent a right thyroidectomy and then left thyroidectomy and laryngectomy, and subsequently received I-131 on 8 occasions. She had a drop in thyroglobulin levels to the early treatments, but most recently, thyroglobulin has steadily increased.
30-year-old female was noted to have two right lobe of thyroid gland nodules on a neck ultrasound. A diagnosis of incidental finding of thyroid gland nodule in the setting of normal thyroid gland function was established. In the expert's opinion, the clinical presentation is consistent with a "cold" thyroid gland nodule. He recommends an ultrasound-guided fine needle biopsy, because the results of the cytology can guide the treatment and dictate the extent of surgery.
78-year-old male was diagnosed with possible mild Alzheimer’s disease. Medical history suggests a condition running a slow but steadily deteriorating course characterized by apathy as well as by impairment of memory, word finding difficulties and reduced vocabulary, impaired ability to make calculation and handle finances and difficulties in managing house work and going outside unsupervised. An episode with characteristics of delirium in the past is described as well. The neuropsychological evaluation describes moderate dementia.
74-year-old female suffers from recurrent episodes of paroxysmal atrial fibrillation (PAF) and has been recommended oral anti-coagulant therapy with warfarin (Coumadin). She has mitral regurgitation, and on the other hand was diagnosed as suffering from congenital bronchiectasis with several episodes of significant bleeding (hemoptysis). Following these hemoptoic episodes she underwent series of diagnostic as well as therapeutic pulmonary intervention (bronchoscopy, angiography, embolization).